MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1 DRILL BIT/K-WIRE ATTCHMT THRD H/70; BIT,DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1 DRILL BIT/K-WIRE ATTCHMT THRD H/70; BIT,DRILL
Model Number 03.130.200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, the drill bit broke.It is unknown if there was a surgical delay.It is unknown if the procedure was successfully completed.No patient consequence.This complaint involves (1) device.This report is for (1) 1.5mm drill bit/qc/110mm.This report is 1 of 1 for (b)(4).

Brand Name
1.1 DRILL BIT/K-WIRE ATTCHMT THRD H/70
Common Device Name
BIT,DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12525802
Report Number2939274-2021-05742
Device Sequence Number3488213
Product Code HTW
UDI-Device Identifier10886982075314
UDI-Public(01)10886982075314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.200
Device Catalogue Number03.130.200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/24/2021
Patient Sequence Number1